Back to All Events

Two Day Workshop with Dancer Cristina Hall


  • Carola Zertuche Centro de Arte Flamenco 670 South Van Ness Avenue San Francisco, CA, 94110 United States (map)

Our guest artist for Theatre Flamenco of San Francisco, CRISTINA HALL will give us Special Workshop for All levels from Beginners ~ Advanced!  Her fantastic techniques and incredible creativity will bring you to the next level! Don't miss her! 

Friday, September 28th

  • 6:30-8:00pm (90 mins) Techniques for Intermediate~Advance Levels
  • 8:00-9:30pm (90 mins) Choreography "SIGUIRIYAS" for Intermediate~Advance Levels

Saturday, September 29th

  • 11:00am-12:30pm (90 mins) Techniques for Beginner~Intermediate Levels
  • 12:30-2:00pm (90 mins) Choreography "TANGOS" for Beginner~Intermediate Levels

FEE - Take EARLY BIRD DISCOUNTS by signing by September 21, 2018!!

TECHNIQUE CLASS
$25 for each TECHNIQUES (90mins) - Advance Payment by September 21, 2018.                                                                                       $30 for each TECHNIQUES (90mins) - After September 21 till September 27, 2018.

CHOREOGRAPHY CLASS
$35 for each CHOREOGRAPHY (90mins) - Advance Payment by September 21, 2018.                                                                                        $40 for each CHOREOGRAPHY (90mins) - After September 21 till September 27, 2018.   

DROP-IN RATE -  (if you pay on the day of each workshop) $50 for each class (Techniques & Choreography)